# SDR A6WA200940773

- Difficulty date: November 6, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,766 hours, 15,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR AFT DRAG STAIR ANGLE (CRACK LENGTH .500) AT PAX DOOR AFT DRAG STAIR ANGLE REPAIR PERFORMED IAW REO 601R-52-11-513, REV A.
